# SDR 9605776739

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 1210-1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND FLOOR BEAM FLANGE AT STA 1210 - STA 1260 CORRODED BEYOND SRM LIMITS.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 53-10-01 AND EA 67-99581.
